# SDR DHL2004801003

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: BAN70241
- Part serial: NA
- Condition: Malfunctioned
- Location: Vent Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR SYSTEM-A LIGHT ILLUMINATED IN FLIGHT.  ACCOMPLISHED MAIN CARGO DOOR LIGHT ILLUMINATED IN FLIGHT EMERGENCY PROCEDURE.  PRESSURIZATION NORMAL.  CONTINUED FLIGHT REPEAT WRITE-UP.  ITEM TRANSFERRED TO DMI LOG PER MEL 52-2-1 DMI 15651 PLACARD INSTALLED.  REF DMI 15651 MAIN CARGO DOOR SYSTEM-A LIGHT ILLUMINATED IN FLIGHT.  ACCOMPLISHED MAIN CARGO DOOR LIGHT ILLUMINATED IN FLIGHT EMERGENCY PROCEDURE PRESSURIZATION NORMAL.  CONTINUED FLIGHT.  REPEAT WRITE-UP.  REPLACE VENT DOOR SWITCH IAW DC-8 M/M 52-36-1.  OPS CHECKED GOOD.  THIS CLEARS DMI 15651.  STICKER REMOVED P/N: BAN7024-1.
